# SDR AWXA0000594

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, FRAME AT FS 1006 STR 19R - 20R CORRODED.  REMOVED, FAB''D, AND INSTALLED REPAIR SEGMENT IAW 737 SRM 51-90-05, 53-00-07, AND 51-40-05.
